Compare to the active ingredient in Bayer® Aspirin 81 mg, GoodSense® Coated Aspirin Tablets is a nonsteroidal anti-inflammatory drug that temporarily relieves pain.
GoodSense® Coated Aspirin Tablets contains 81 mg of aspirin, a nonsteroidal anti-inflammatory drug that temporarily relieves headache, muscle pain, toothache, menstrual pain, the pain and fever of colds, and the minor pain of arthritis.
Active Ingredient: Aspirin 81mg (NSAID*), pain reliever/fever reducer *nonsteroidal anti-inflammatory drug.
Inactive ingredients: corn starch, dibasic calcium phosphate dihydrate, hypromellose, talc, triacetin.
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours.
- Children under 12 years: consult a doctor.